# SDR USAA2014111900009

- Difficulty date: November 18, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 37,542 hours, 25,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: FR9978
- Condition: Low Pressure
- Location: R1 Door
- Part time: 14,227 hours, 10,562 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT R1 ENTRY DOORS OPEN ASSIST BOTTLE NEEDS SERVICE.  SERVICED IAW AMM 52-10-00-614-001A.
